# SDR USAA2009082592246

- Difficulty date: August 20, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 37,750 hours, 14,303 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - TRIPLE GEAR CHANGE - MAJOR REPAIR - EXCESSIVE PLAY AT FORWARD HINGE FITTING OF RIGHT AFT NOSE LANDING GEAR DOOR BETWEEN FR19 TO FR 20, S41R -Y510.  REPLACED FORWARD HINGE FITTING OF RIGHT AFT NOSE LANDING GEAR DOOR BETWEEN FR19 TO FR 20, S41R -Y510 IAW A320 CMM 52-82-32.
